# SDR SWAA2022041910935

- Difficulty date: December 12, 2019
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Tie Down
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT; FLOOR TIE DOWN PLATE HAS CORROSION ON BOTH SIDES. / REMOVED CORROSION FROM AFT CARGO PIT FLOOR TIE DOWN PLATE BGOTH SIDES NO LIMIT PUBLISHED IN SRM. REPLACED PARTS WITH NEW P/N 453A2611-1 AND 453A2611-1 IAW IPC 25-52-10-02 AND SRM 51-10-02
